EconPapers    
Economics at your fingertips  
 

On geometric ergodicity of skewed—SVCHARME models

Jerzy P. Rydlewski and Malgorzata Snarska

Statistics & Probability Letters, 2014, vol. 84, issue C, 192-197

Abstract: Markov Chain Monte Carlo is repeatedly used to analyze the properties of intractable distributions in a convenient way. In this paper we derive conditions for geometric ergodicity of a general class of nonparametric stochastic volatility models with skewness driven by the hidden Markov Chain with switching.

Keywords: Markov switching; Geometric ergodicity; Irreducibility; Mixture models; Asymmetric stochastic volatility (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715213003519
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On Geometric Ergodicity of Skewed - SVCHARME models (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:84:y:2014:i:c:p:192-197

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2013.10.008

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:stapro:v:84:y:2014:i:c:p:192-197